- 65 Downloads
An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 65-year-old man developed pancytopenia during treatment with azathioprine. Additionally, he developed severe herpetic stomatitis, herpes simplex virus (HSV) oral ulcer and febrile neutropenia following treatment with etanercept, adalimumab, apremilast, methotrexate, prednisone, ustekinumab and azathioprine for psoriatic arthritis [routes not stated].
The man had a history of treatment-resistant psoriatic arthritis. He had received etanercept 50mg weekly for several years until it lost its efficacy. He had also received adalimumab 40mg for 1 year with marginal control of his symptoms, but he then developed clinical and laboratory evidence of recurrent disease activity and alopecia [aetiology of alopecia not specified]. He then received apremilast 30mg for 12 days before...
- Jensen CH, et al. Azathioprine-induced pancytopenia with normal TPMT activity presenting with HSV oral ulcers. BMJ Case Reports 2018: 225209, Jan 2018. Available from: URL: http://doi.org/10.1136/bcr-2018-225209 - USA